# SDR 98ZZZX4127

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2G
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258354
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 7022360901
- Condition: Failed
- Location: Cockpit
- Part time: 27 hours
- Component: Honeywell, CD815
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMS CONTROLLED/DISPLAY UNIT TOTALLY DEAD.  TEARDOWN SHOWED BAD POWER SUPPLY, PER HONEYWELL REP.  SIMULTANEOUS FAILURE WITH OTHER SIDE.  AIRCRAFT TT:  26.8 HOURS.
